# SDR USAAF00010

- Difficulty date: February 2, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 201072393
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIC-CLT - FLT 1093 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THE AIR GROUND FAULT DISPLAYED ON THE MFDU.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR PROX SWITCH MOUNT BRACKET AND INBOARD PROX SWITCH.  (M)
